# SDR 2014FA0000095

- Difficulty date: February 19, 2014
- Submitted: February 21, 2014
- Operation: General aviation
- Aircraft: N22NG
- Make and model: Cessna 750
- Aircraft serial: 7500204
- Aircraft time: 7,645 hours, 3,581 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 67183281
- Part serial: 107
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,647 hours, 3,583 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, A FLAPS FAIL EICAS MESSAGE DISPLAYED.  AN EMERGENCY WAS DECLARED AND THE ACFT MADE AN UNEVENTFUL LANDING AT ITS INTENDED DESTINATION.  SUBSEQUENT TROUBLESHOOTING REVEALED CODES ON THE FLAP CONTROL UNIT INDICATING ITERNAL FAULTS WITHIN THE UNIT ITSELF.   FLAP CONTROL UNIT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  THE AIRCRAFT HAS SINCE FLOWN WITHOUT INCIDENT.
